# SDR SWIA2024121300009

- Difficulty date: December 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,284 hours, 26,444 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Arced
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD HEAT STARTING ARCING/SPARKING    (FLIGHT 3981 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29291320 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDSHIELD IN REFERENCE CRJ 900 MIP 56-220-1000-SKY. OPS AND LEAK CHECK GOOD AT THIS TIME. "
